Thread: Side effects
View Single Post
  #1  
Old 08-21-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default Side effects

After having changed perscriptions from an ACE blood pressure medicine to 20mg Benicar, my blood pressure was reduced even further to a more normal 128/78 and held steady for weeks. Then, I noticed my back began hurting in kidney area, my skin felt like severe sunburn when touched by clothing, I had diziness and could not sleep for days. Dull headache persisted, and all of my joints ached.<br> I made the broad assumption that the cause was the Benicar, and backed off to 1/3rd tablet each morning (est. 6-7mg), and immediately, the side-effects disappeared. My blood pressure elevated slightly, but I can sleep again, and the joint pain and kidney area pain went away totally.<br>The "sunburned skin" sensation went away immediately as well.<br> I see my doctor next week.<br><br>
Reply With Quote